# SDR CA000928037

- Difficulty date: August 28, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 9,703 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 654149
- Condition: Failed
- Location: Crankcase
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 MAIN BEARING HAD STARTED TO SPIN IN CRANKCASE CAUSING ALUMINUM IN FILTER.  CRANKCASE SENT OUT FOR REPAIR.  ENGINE ASSEMBLED WITH NEW CRANKCASE.  (X)
